# SDR CA140424004

- Difficulty date: April 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT CRASHED AFTER TAKEOFF UNDER UNKNOWN CIRCUMSTANCES.
